Continuity of the volume of simplices in classical geometry

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


It is proved that the volume of spherical or hyperbolic simplices, when considered as a function of the dihedral angles, can be extended continuously to degenerated simplices. This verifies affirmatively a conjecture of John Minor.

Original languageEnglish (US)
Pages (from-to)411-431
Number of pages21
JournalCommunications in Contemporary Mathematics
Issue number3
StatePublished - Jun 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


  • Hyperbolic space
  • Simplex
  • Spherical space
  • Volume


Dive into the research topics of 'Continuity of the volume of simplices in classical geometry'. Together they form a unique fingerprint.

Cite this